# SDR YENA20120323461

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 30,143 hours, 10,577 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 41SG2401
- Part serial: H035714
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,903 hours, 5,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1221 BOS-RDU, ON TAKEOFF ENGINE INDICATIONS WERE ALL IN LINE.  SHORTLY AFTER ROTATION ENG 2 OIL PRESS DROPPED QUICKLY TO 3.2 AND FLASHED ADV.  CREW DECLARED AN EMERGENCY AND RETURNED TO BOS.  THE OIL PRESS EVENTUALLY ROSE TO 8.0 AND NO OTHER NUMBERS WERE OUT OF LINE.  LANDED AND SHUTDOWN THE ENGINE NORMALLY.  LANDED OVERWEIGHT 144,000LBS.  OVERWEIGHT CHKLST COMPLETED.  T/S PER TSM 79-33-00-810-823-A.  REMOVED & REPLACED NR 2 ENG OIL PRESSURE TRANSDUCER AS PRECAUTIONARY PER AMM 79-33-15.  ENG OIL PRESSURE OPS CHECK NORMAL AT THIS TIME.  ACFT OK FOR SERVICE.
